# SDR IPXA2016090107722

- Difficulty date: August 4, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support
- Part number: NMC6017529AF
- Part serial: 596
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, UPPER FORWARD RUDDER BALANCE WEIGHT SUPPORT ASSEMBLY CORRODED.  CORROSION REPAIRED IAW EA 011-5540-01-A6396, REV IR AND EO MD11-5540-61702-A, MAJOR.
